# SDR TWAA0100908

- Difficulty date: January 1, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 25,057 hours, 12,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT AT STA 845, LBL 58, CASTING WAS CRACKED BELOW FLOOR AT FUSELAGE FORMER TO FLOORBEAM TIE, LT.  INSTALLED NEW CASTING PER DOUGLAS DRAWING 3920341 AND SPM 6-70-01.  INSTALLED HI-LOKS PER SRM 51-60-0 PAGE 36 FIG 4 PIN SUBSTITUTION TABLE AND PER SRM 51-3-0 PAGE 12 HI-LOK INSTALLATION.  TORQUED HI-LOKS PER SRM 51-30-1 PAGE 11 TO 13.
